You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Finite Groups Containing Many Involutions
Proceedings of the American Mathematical Society
Vol. 122, No. 2 (Oct., 1994), pp. 383-385
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161027
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
If the ratio of the number of involutions of a finite group to the group order is bounded below, the group is bounded by abelian by bounded.
Proceedings of the American Mathematical Society © 1994 American Mathematical Society